# SDR HNAA2010093000224

- Difficulty date: September 30, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 46,753 hours, 52,723 cycles
- Engine: Pwa PW120A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON GO AROUND, RETRACTED GEAR, LANDING GEAR INOP, CAUTION LIGHT ILLUMINATED AND LT MAIN GEAR DOOR REMAINED OPEN AND VISUALLY VERIFIED. AFTER A COUPLE MINUTES, CAUTION LIGHT WENT OUT. USED ALTERNATE EXTENSION PRECEDURES IAW CHECK LIST SWUNG GEAR MULTIPLE TIMES ON JACK WITH MULE CONNECTED. CHANGED 32-61 K5 AS PRECAUTION MEASURES. CYCLED GEAR, OPS CHECKED GOOD AT THIS TIME.
